Change search
ReferencesLink to record
Permanent link

Direct link
On Cesàro summability of Fourier series with respect to double complete orthogonal systems 
Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
2007 (English)In: Journal d'Analyse Mathematique, ISSN 0021-7670, Vol. 102, 209-223 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2007. Vol. 102, 209-223 p.
URN: urn:nbn:se:umu:diva-19876OAI: diva2:207662
Available from: 2009-03-12 Created: 2009-03-12

Open Access in DiVA

No full text

By organisation
Mathematics and Mathematical Statistics
In the same journal
Journal d'Analyse Mathematique

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 15 hits
ReferencesLink to record
Permanent link

Direct link